# SDR 9601836310

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (TPE), THE FLOOR PATH EMERGENCY LIGHTS BETWEEN SEAT ROWS 24R TO 31R WERE FOUND INOPERATIVE.  RECONNECTED LOOSE LIGHT ASSEMBLY.  OPERATIONAL CHECK OK.
